# SDR SWAA2024110143012

- Difficulty date: September 27, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BLADE OF ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER 2024-600434<[01] REPLACED BLADE OF ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02.;[02] REPLACED BLADE OF ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02.
